# SDR AU971631

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Condition: Wrong Part
- Location: Te Flap Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD TRAILING EDGE NR 5 AFT FLAP PUSHROD INCORRECT PART.  PUSHROD WAS ALSO 20.637MM (0.8125 INCH) TOO SHORT.  GENEVA CAMS NR 5 AND NR 6 ALSO TRANSPOSED.
